# SDR HEEA061169

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 222375077119
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEGRADE LIGHT.  TRANSMITTER MALFUNCTIONED.
